# SDR IPXA10562934

- Difficulty date: September 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1463N101915
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT IN FREE FLANGE OF FRAME BS 800 BETWEEN STR 24-25L.     REPAIR IAW ER 10-04839, DATED 10-1-10.
